# SDR CALA2025012702055

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N17254
- Make and model: Boeing 737-8
- Aircraft serial: 43436
- Aircraft time: 12,091 hours, 4,227 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FA JACKET STUCK IN 2L ON TAKEOFF. RETURNED  OVERWEIGHT TO REMOVE REMOVED STUCK FLIGHT ATTENDANT JACKET FROM DOOR. NO DEFECTS FOUND. CLOSED DOOR. A/C OK TO CONTINUE.
